# SDR USAA20091224BB165

- Difficulty date: December 24, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT EXTERNAL EMERGENCY LIGHT INOP.  THE AFT LEFT LAST 2 EMERGENCY EXTERIOR LIGHTS WERE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY M738.
